# SDR FDEA201411243871

- Difficulty date: November 24, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 91,519 hours, 26,088 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AGA320111
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL BETWEEN STATION 1853 - 1887 LBL 8 - RBL 8 IS DELAMINATED.  FABRICATED NEW FLOOR PANEL ON T14 1102745 MATERIAL A402H 48X144 BATCH 2704169.  REMOVED & INSTALLED FLOOR PANEL IAW SRM 51-31-01.  MAJOR REPAIR.
